banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Latest articles

Efficient Taylor expansion computation of multidimensional vector functions on GPU
a research paper by Vaclav Skala
Published online: 2021-03-17
DOI: 10.33039/ami.2021.03.004

Introducing w-Horn and z-Horn: A generalization of Horn and q-Horn formulae
a research paper by Gábor Kusper, Csaba Biró, Attila Adamkó, Imre Baják
Published online: 2021-03-19
DOI: 10.33039/ami.2021.03.009

Script-aided generation of Mental Cutting Test exercises using Blender
a research paper by Róbert Tóth
Published online: 2021-03-29
DOI: 10.33039/ami.2021.03.011

Corrigendum to “Pentagonal and heptagonal repdigits” [Annales Mathematicae et Informaticae 52 (2020) 137–145]
a research paper by Bir Kafle, Florian Luca, Alain Togbé
Published online: 2021-03-29
DOI: 10.33039/ami.2021.03.010

Comparison of single and ensemble-based convolutional neural networks for cancerous image classification
a research paper by Oktavian Lantang, Gyorgy Terdik, Andras Hajdu, Attila Tiba
Published online: 2021-03-31
DOI: 10.33039/ami.2021.03.013

On the intersection of Padovan, Perrin sequences and Pell, Pell-Lucas sequences
a research paper by Salah Eddine Rihane, Alain Togbé
Published online: 2021-04-06
DOI: 10.33039/ami.2021.03.014

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2021 Eszterházy Károly University. All rights reserved.